# SDR SWAA2023120716950

- Difficulty date: November 1, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR SUPPORT ANGLE IS CRACKED; B.S.540 LBL 2<[01] REMOVED AND REPLACED PASSENGER FLOOR SUPPORT ANGLE B.S.540 PER SRM 51-40-02;[02] C/W INSPECTION.
